A 40-year-old female asked:
Taking 1000mcg sublingual b12 and 14mg iron for last 5 days. after taking within a hour getting tingling in feet and hands. lasts all day. b12?
1 doctor answer • 1 doctor weighed in
Possibly: Could be the B-12, or if you are taking a B-complex or Niacin also could cause this. Best to take methylated B-12 (Methylcobalamin) as best assimilated and utilized.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Aug 20, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.